# SDR QXEA202103090105

- Difficulty date: March 9, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,564 hours, 23,179 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Power Lever
- Part number: FE280004
- Part serial: FR047
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 37,392 hours, 39,523 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 PEC CAUTION LIGHT ILLUMINATED. REQUIRES TO REPLACE THE PLA QUADRANT, AND K-3 OR K-2 RELAY WITHIN 50 FLT AFTER DISCOVERY OF THE FAULT CODE POSTING PER Q400 MCN 6610594 ISSUE NO. 2. 3/10,RETRIEVED FAULT CODES IAW Q400 AMM 77-31-00-710-803. HAD FAULT CODE 200 AB, 126A, AND 134 (ON #2 SIDE).  REPLACED RELAY 6100-3-K2 RJB1 AND PLA, ALL PLACARDS REMOVED. CB'S SET THIS CLEARS DMI. RETURNED TO SERVICE.
